I love photography, surfing, playing the guitar, music and PC gaming :)
Just the bands I love.
Memphis May Fire, All Time Low, Rise Against, Miss May I, Crown the Empire, Attack Attack, issues, I Am King, Of Mice & Men, Green Day, In Fear and Faith, A Day to Remember, Bring Me The Horizon, Red Hot Chili Peppers, AC/DC, Iron Maiden, The Plot In You, Pierce The Veil, The Downtown Fiction, Search the City, Secrets, Red, While She Sleeps, Our Last Night
This incredible photograph shows a man who was left with stars in his eyes after suffering from a 14,000-volt shock. The 42-year-old electrician from California, United States, experienced the shock after his left shoulder came into contact with the current. Four weeks later, suffering from reduced vision, he went to his doctor who found he had developed star-shaped cataracts. The shock caused an electric current to pass through his whole body, including the optic nerve, which connects the eyes to the brain.The unnamed man has had the star-shaped lenses removed but still has poor vision because of damage to his optic nerve.
Ventricular Tachycardia is a dysrhythmia that usually originates from a single site within the ventricles at a rate greater than 100 bpm. The QRS complex is wide, bizarre and >0.12 seconds. As the heart rate increases, the ventricles do not have the opportunity to completely empty and refill. Therefore, cardiac output is decreased and adequate amounts of blood are not circulated to vital organs. Once the heart rate exceeds 160 impulses per minute, there is usually no effective pumping action of the heart and the patient presents with PULSELESS V-Tach. This patient requires immediate defibrillation. It is possible to have a pulse with V-Tach, however this will degrade into a life threatening dysrhythmia if left untreated.
Ventricular Fibrillation (V-Fib)
With V-Fib there are many impulses initiated from many locations within the ventricles. As a result the cardiac output is nonexistent and the patient will not have a pulse. The fibrillation may be fine or course waves. As the amplitude of fibrillation waves decreases so does the chance of successful defibrillation and reorganization of a viable perfusing rhythm.